# SDR VNAA0301015

- Difficulty date: January 15, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Aircraft time: 17,639 hours, 15,439 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW FELT A STRONG VIBRATION AT APPROXIMATELY 60 KNOTS AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND FOUND NO DISCREPANCIES.  MAINTENANCE THEN PERFORMED HIGH SPEED TAXI RUNS WITH THE CREW AND COULD NOT DUPLICATE THE PROBLEM AND FOUND NO DISCREPANCIES.   THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
